Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zero sets for continuous functions


Author: R. C. Buck
Journal: Proc. Amer. Math. Soc. 11 (1960), 630-633
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120522-5
MathSciNet review: 0120522
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120522-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society